# SDR DL76S991147

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51471
- Condition: Cracked
- Location: Bs 1329
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF AN OVERHEAD CEILING PANEL IN THE AFT BAG BIN DAMAGE WAS FOUND ON THE BS 1329 FLOORBEAM AT LBL 11 AND RBL 11.  REPAIRED PER ERA 333177-14, REV A.
